# SDR SWAA060026

- Difficulty date: December 31, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 19,758 hours, 11,341 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YP0290793
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DIVERSION/INFLT SHUTDOWN/DECLARED EMERGENCY.  NR 1 ENGINE LEAKING FUEL.  NR 1 ENGINE SHUTDOWN.  REMOVED AND REPLACED NR 1 ENGINE FUEL/OIL HEAT EXCHANGER PER MM.
